On orbits in ambiguous ideals
Annales mathematicae et informaticae, Tome 29 (2002), pp. 35-39
Cet article a éte moissonné depuis la source Annales Mathematica et Informaticae website
@article{AMI_2002_29_a2,
author = {Juraj Kostra},
title = {On orbits in ambiguous ideals},
journal = {Annales mathematicae et informaticae},
pages = {35--39},
year = {2002},
volume = {29},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AMI_2002_29_a2/}
}
Juraj Kostra. On orbits in ambiguous ideals. Annales mathematicae et informaticae, Tome 29 (2002), pp. 35-39. http://geodesic.mathdoc.fr/item/AMI_2002_29_a2/